# SDR F3LA00011

- Difficulty date: February 10, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION FOUND LEFT INBOARD AFT FLAP DELAMINATED AT OUTBOARD AFT CORNER.  MAINTENANCE REPAIRED DAMAGE PER SRM 51-70-10.  (M)
